Q. What can be done for the rash on penis which is paining after sex or masturbation?

Answered by
Dr. Kakkar
and medically reviewed by Dr. Divya Banu M

Hello doctor,

I have a rash on my penis. I had a biopsy done and the doctor told me it showed nothing on it. It is just vibrant and red and can be painful after sex or masturbating.

Do you have a question on Penis Rashes or Lichen Planus?

Ask a Doctor Now

Dr. Kakkar

MBBS., MD
Dermatology HIV/AIDS Specialist Venereology

Hello,

Welcome to icliniq.com.

It could be psoriasis or lichen planus (attachment removed to protect patient identity). Does it itch?. Though you may use a moderately potent topical steroid like Fluticasone propionate or Triamcinolone acetonide for it but I suggest you to try Tacrolimus 0.1 % ointment, twice daily. It is non steroidal. Take care.

Thank you doctor,

It does not itch. It just gets very irritated with friction. Can lichen be cleared up?

Dr. Kakkar

MBBS., MD
Dermatology HIV/AIDS Specialist Venereology

Hi,

Welcome back to icliniq.com.

Yes, Tacrolimus ointment should be useful. Do not use any more steroids because biopsy already shows signs of atrophy like telangiectasis and homogenization of dermis. Take care.

Also Read Answers From: Penis Rashes Lichen Planus Psoriasis

Related Questions & Answers


Kindly comment on my psoriasis prescription.
Query: Hi doctor, I have been suffering from psoriasis in my palm. When I was 12 years old, I had this disease for the first time. After taking some medicines it disappeared. But, it used to come on and off. In the past one year, I have faced this problem quite often. In between, I had homeopathy. As it ca...  Read Full >>
Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Yes, your treatment is right. But, do not take Folitrax for long duration (Methotrexate) as it can adversely affect your liver and immunity. Also, if it is limited to palm and soles, then there is no need to take it. Because, Folitrax is meant for use in severe psori...  Read Full

 
What does rashes on penis foreskin in an HIV positive mean?
Query: Hello doctor, I am HIV positive. These days I am having rashes on my penis foreskin (it is bad sometimes). I am on ART. But, the foreskin infection these days scare me. My foreskin seems to be rough, reddish, broken sometimes and even I do not masturbate. Please guide me.  Read Full >>
Dr. Kakkar S
Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have gone through your query, and I have noted your concern. Firstly, I request you to kindly upload an image of the affected area so that I can have a look at the skin and guide you accordingly in the best possible way. For more information consult a HIV AIDS specia...  Read Full

 
Does rashes on penis mean sexually transmitted disease?
Query: Hello doctor, For the past two months, I have been experiencing a minor rash on the crown of my penis. I have have been using antibacterial cream since then but it does not seem to recover. The rash occurred a month after I had an unprotected sex. No itch, no discharge, no pain while urinating or a...  Read Full >>
Dr. Ashwini V Swamy
Dermatologist

Answer: Hi, Welcome to icliniq.com. I saw your clinical pictures (attachment removed to protect patient identity), genitals look normal clinically, skin is little dry, I do not see any rash, blister or ulcer which are the manifestation of STD. In the first picture, those white tiny bumps below the glans (...  Read Full

 
Popular

Popular

Ask your health query to a doctor online?

Ask a Doctor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee: